# SDR GTIA9900885

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Fitting
- Part number: 39120703501
- Condition: Defective
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - ULTRASONIC INPECTION SHOWS AN INDICATION OF A DEFECT ON THE INBOARD SIDE OF THE INBOARD VETICAL BOLT ON THE LEFT REAR SPAR TO TRAPEZOIDAL FITTING.  REPLACED TRAP FITTING PER S/B NR 57-129 JACKED AND SHORED A/C.  REMOVED AND REPLACED AILERON CABLE MIXER FITTINGS RIGGED AILERON BUS CABLE AILERON LATERIAL CONTROL MIXER AND TRIM TAB PER MM DC9 27-10-0 PAGE 17, 9, 10, 12, 13.  (M)
